# SDR IPXA2015040987908

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 80,354 hours, 13,585 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Condition: Inoperative
- Location: Vent Flow
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CARGO FLO AFT DISAGREE MESSAGE ON PREFLIGHT.   R & R AFT CARGO COMPARTMENT VENT FLOW SENSOR IAW AMM 21-27-02-000-802 AND 21-27-02-400-802. OPS CK GOOD IAW AMM 21-27-02-700-802.
